Alert archive / Texas / High Wind Warnings in 2010

High Wind Warning 1, NWS Corpus Christi, TX

April 23, 20104 counties in Texas

NWS Corpus Christi, TX issued this high wind warning at Apr 23, 2010, 12:57 AM CDT for 4 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 23, 2010, 12:57 AM CDT (05:57 UTC)
Expired
Apr 23, 2010, 4:00 AM CDT
In force
3 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Kleberg County, TX, Nueces County, TX, San Patricio County, TX

The radar

The Corpus Christi radar (KCRP), 7 km from the middle of the area, began a volume at 06:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this high wind warning went out at Apr 22, 11:48 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Apr 22, 11:48 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1148 PM CDT THU APR 22 2010

.DISCUSSION...PLEASE SEE THE AVIATION DISCUSSION BELOW FOR MORE
DETAILS.

&&

.AVIATION...A MOIST ONSHORE FLOW WL PERSIST TNT AHEAD OF LOW
PRESSURE IN SOUTHEAST COLORADO. AS A RESULT...WIDESPREAD MVFR
STRATUS WL CONTINUE THROUGH 13-19Z ACROSS SOUTH TX. BRIEF IFR
CEILINGS WL BE POSSIBLE BETWEEN 09Z AND 15Z. HOWEVER A RAPID
CLEARING IS EXPECTED FROM WEST TO EAST DURING FRIDAY
MORNING...BEGINNING JUST AFTER SUNRISE ACROSS THE LRD AREA. DRIER
CONDITIONS AND LESS WIND WL PREVAIL ON FRIDAY AS A DRYLINE STALLS
NEAR ALICE. A RETURN TO MVFR/IFR CEILINGS WL OCCUR BY 03Z TMW
EVENING AS ONSHORE FLOW RE-INTENSIFIES AHEAD OF AN APPROACHING
COLD FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    71  86  67  86  56  /  10  10  20  10   0
VICTORIA          69  85  63  84  55  /  10  10  40  20   0
LAREDO            71  95  67  91  63  /  10  10  20  10   0
ALICE             70  90  65  88  56  /  10  10  20  10   0
ROCKPORT          71  84  69  85  61  /  10  10  30  20   0
COTULLA           68  90  59  89  52  /  10  10  40  10   0
KINGSVILLE        72  91  68  88  55  /  10  10  20  10   0
NAVY CORPUS       72  82  70  85  63  /  10  10  20  10   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 8 AM CDT FRIDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
     20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 7 PM CDT FRIDAY FOR THE FOLLOWING
     ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
     NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     FROM 20 TO 60 NM.

&&

MB
Hazardous weather outlook, Apr 22, 5:39 AM CDT, 19 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
539 AM CDT THU APR 22 2010

GMZ230-235-250-255-270-275-TXZ229>234-239>247-231100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
539 AM CDT THU APR 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED OVER THE BAYS FROM
BAFFIN BAY TO PORT ARANSAS THIS AFTERNOON AND EVENING...AND OVER
THE GULF WATERS TONIGHT. OTHERWISE...NO HAZARDOUS WEATHER IS
EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY NIGHT AS A STRONG
UPPER LEVEL DISTURBANCE MOVES OUT OF NORTHERN MEXICO. ISOLATED
TO SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE EARLY FRIDAY
EVENING OVER THE BRUSH COUNTRY AND MOVE EAST INTO THE COASTAL
BEND AND VICTORIA CROSSROADS OVERNIGHT. THE MAIN SEVERE WEATHER
THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. BUT THE WIND SHEAR
PROFILE EXPECTED OVER THE AREA WILL BE SUFFICIENT FOR ISOLATED
TORNADOES TO BE POSSIBLE. THE STORMS ARE EXPECTED BE OUT OF
THE AREA BY SATURDAY MORNING AS A COLD FRONT MOVES THROUGH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FRIDAY NIGHT.

JR/TMT

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 1:05 AM CDTSpecial Marine WarningCRP55 min

Nearby

High Wind Warnings in Texas, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.